# SDR DL72K000597

- Difficulty date: March 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 61,915 hours, 47,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing
- Component: Rack, 900542
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVRWING EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERY RACK M655, OPS CHECKS GOOD.
